Avatar universal
Adrenogen
Hi - Looking for any information on side effects of Adrenogen.  Has anyone taken it?  I get horrible stomach pains about 15 minutes after taking a dose. I've only been on it 3 days.
Cancel
4 Answers
Page 1 of 1
657231 tn?1453836403
Please talk to your doctor.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I did give him a call.  He was surprised as I was since the med should be helping consitpation and issues - not causing them.  He told me to stop taking them until I see him again.  I just wonder if it was coincidental so maybe I could try them again.  Or is it a side effect that's common? Guess not though.....  
Do you have any experience with Candida?  Starting to wonder if I have that in addition to Hypo.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
657231 tn?1453836403
I had more candida issues with high cortisol.
Usually one has to taper off any adrenal replacements.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
hhhmmmm   do you think a taper off would be needed after only taking them for 3 days?  i'm wondering - if i did not taper and did not have any adverse effects maybe i don't really need the adrenal meds.  i think i need to get a copy of the blood tests............
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
Reggaeprinces commented on The Turbinates: What ...
7 hrs ago
Avatar universal
Blank
GirlyBear15 commented on When Your Cold Is Not...
Dec 03
Avatar universal
Blank
replytorahul commented on Ear Mystery, Solved
Dec 02
Top Thyroid Answerers
Avatar universal
Blank
MI
657231 tn?1453836403
Blank
Northern, NJ
Adrenal Insufficiency Community Resources